MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION MEE-2000A; EVOKED RESPONSE ELECTRIC STIMULATOR

NIHON KOHDEN CORPORATION MEE-2000A; EVOKED RESPONSE ELECTRIC STIMULATOR
Model Number MEE-2000A-LT
Medical Device Problem Codes Power Problem (3010); Complete Loss of Power (4015)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The duration of the event was less than 2 minutes.The user was not touching the unit or inputting any commands at the time.They also did not bump the power cord or any of the cords behind the unit.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The eeg tech reported that the mee system shut down and restarted during a 4ext cervical procedure.The mee-2000a is an iom system which is used for evoked potentials, eegs, and emgs.
 
Additional Manufacturer Narrative
Details of complaint: on (b)(6) 2021, the customer reported that during a 4ext cervical case, the mee-2000a-lt unit shut down and restarted.The duration of the event was less than 2 minutes.The user was not touching the unit or inputting any commands at the time.They also did not bump the power cord or any of the cords behind the unit.The nihonkohden (nk) technical support (ts) agent contacted the customer and confirmed the reported problem.The ts agent found out that the reported problem was resolved when the reported unit restarted within 2 mins.However, after initial contact ts agent was not able to connect with the customer.No patient harm was reported.Service requested / performed: troubleshooting.Investigation summary: the overall risk of this event is "medium." the root cause of the reported problem could not be determined with the provided information.Since the root cause was unable to be determined, no capa is required.
 
Event or Problem Description

Brand Name
MEE-2000A
Common Device Name
EVOKED RESPONSE ELECTRIC STIMULATOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
MDR Report Key8761452
Report Number8030229-2019-00277
Device Sequence Number14112889
Product Code GWF
UDI-Device Identifier00841983103629
UDI-Public00841983103629
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K142624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2021
Report Date (Section F) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMEE-2000A-LT
Device Catalogue NumberMEE-2000A-LT
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/10/2019
Device Age14 MO
Event Location Hospital
Date Report to Manufacturer07/03/2019
Initial Date Received by Manufacturer 06/10/2019
Supplement Date Received by Manufacturer06/18/2021
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/03/2019